Advanced Search
Article Contents
Article Contents

Semigroup representations in holomorphic dynamics

Abstract Related Papers Cited by
  • We use semigroup theory to describe the group of automorphisms of some semigroups of interest in holomorphic dynamical systems. We show, with some examples, that representation theory of semigroups is related to usual constructions in holomorphic dynamics. The main tool for our discussion is a theorem due to Schreier. We extend this theorem, and our results in semigroups, to the setting of correspondences and holomorphic correspondences.
    Mathematics Subject Classification: 37F05, 37F10, 20M30.


    \begin{equation} \\ \end{equation}
  • [1]

    A. F. Beardon and T. W. Ng, On Ritt's factorization of polynomials, J. London Math. Soc. (2), 62 (2000), 127-138.doi: 10.1093/rpc/2000rpc587.


    C. Cabrera and P. Makienko, On dynamical Teichmüller spaces, Conf. Geom and Dyn., 14 (2010), 256-268.doi: 10.1090/S1088-4173-2010-00214-6.


    A. Douady, Systèmes dynamiques holomorphes, Bourbaki seminar, 1982/83, Astèrisque, 105, Soc. Math. France, Paris, (1983), 39-63.


    A. Douady and J. H. Hubbard, A proof of Thurston's topological characterization of rational functions, Acta Math., 171 (1993), 263-297.doi: 10.1007/BF02392534.


    A. Eremenko, On the characterization of a Riemann surface by its semigroup of endomorphisms, Trans. Amer. Math. Soc., 338 (1993), 123-131.doi: 10.2307/2154447.


    A. Hinkkanen, Functions conjugating entire functions to entire functions and semigroups of analytic endomorphisms, Complex Variables and Elliptic Equations, 18 (1992), 149-154.doi: 10.1080/17476939208814541.


    M. Lyubich and Y. Minsky, Laminations in holomorphic dynamics, J. Diff. Geom., 47 (1997), 17-94.


    R. Mañè, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Scien. Ec. Norm. Sup. Paris(4), 16 (1983), 193-217.


    K. D. Magill, Jr.A survey of semigroups of continous self maps, Semigroup Forum, 11 (1975/76), 189-282. doi: 10.1007/BF02195270.


    C. McMullen, "Complex Dynamics and Renormalization," Annals of Mathematics Studies, vol. 135, Princeton University Press, Princeton, NJ, 1994.


    ______, "Renormalization and 3-Manifolds Which Fiber Over the Circle," Annals of Mathematics Studies, vol. 142, Princeton University Press, Princeton, NJ, 1996.


    J. Milnor, "Dynamics of One Complex Variable," Friedr. Vieweg & Sohn, 1999.


    J. F. Ritt, Prime and composite polynomials, Trans. Amer. Math. Soc., 23 (1922), 51-66.doi: 10.1090/S0002-9947-1922-1501205-4.


    J. Schreier, Uber Abbildungen einer abstrakten Menge auf ihre Teilmengen, Fund. Math., (1937), 261-264.

  • 加载中

Article Metrics

HTML views() PDF downloads(136) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint